# SDR KO0R201511100159

- Difficulty date: November 10, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Filed by: Kalitta Air, LLC, repair station KO0R718X
- Aircraft: N415JN
- Make and model: Doug MD-11F
- Aircraft serial: 48415
- Aircraft time: 61,750 hours, 12,471 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD TE FLAP VANE, LOWER SURFACE AT APPROX WING STATION 713 VANE FAILED TAP TEST, SKIN HAS DELAMINATION.
